Korean J. Math.  Vol 19, No 2 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.2.

THE PROPERTIES OF ROUGH APPROXIMATIONS

Yong Chan Kim, Jung Mi Ko

Abstract


We investigated the properties of rough approximations induced by two families of preordered sets and closure systems. We study the relations among the lower and upper rough approximations, closure and interior systems, preordered sets. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr